# SDR 2023FA0000024

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: General aviation
- Aircraft: N416CF
- Make and model: Bell 407
- Aircraft serial: 54393
- Aircraft time: 3,578 hours, 13,640 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006127
- Part serial: A1273
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,578 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED, FOUND METAL DEBRIS ON LOWER CHIP DETECTOR
